Submodular Flow Problem with a Nonseparable Cost Function

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received: February 19, 1996

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Murota, K. Submodular Flow Problem with a Nonseparable Cost Function. Combinatorica 19, 87–109 (1999). https://doi.org/10.1007/s004930050047

Download citation

  • AMS Subject Classification (1991) Classes:  90C35, 90C27, 90C10